BibTeX record journals/siamam/DaalhuisCKOT95

download as .bib file

  author    = {Adri B. Olde Daalhuis and
               S. Jonathan Chapman and
               John R. King and
               John R. Ockendon and
               Richard H. Tew},
  title     = {Stokes Phenomenon and Matched Asymptotic Expansions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {6},
  pages     = {1469--1483},
  year      = {1995}
maintained by Schloss Dagstuhl LZI, founded at University of Trier